Relations between laws of large numbers and asymptotic martingales in Banach spaces
Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications, Volume 93 (1989) no. 8, pp. 105-118.
@article{ASCFPA_1989__93_8_105_0,
     author = {Nguyen Van Hung and Dinh, Quang Luu},
     title = {Relations between laws of large numbers and asymptotic martingales in {Banach} spaces},
     journal = {Annales scientifiques de l'Universit\'e de Clermont-Ferrand 2. S\'erie Probabilit\'es et applications},
     pages = {105--118},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {93},
     number = {8},
     year = {1989},
     mrnumber = {1052234},
     zbl = {0698.60034},
     language = {en},
     url = {http://www.numdam.org/item/ASCFPA_1989__93_8_105_0/}
}
TY  - JOUR
AU  - Nguyen Van Hung
AU  - Dinh, Quang Luu
TI  - Relations between laws of large numbers and asymptotic martingales in Banach spaces
JO  - Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications
PY  - 1989
SP  - 105
EP  - 118
VL  - 93
IS  - 8
PB  - UER de Sciences exactes et naturelles de l'Université de Clermont
UR  - http://www.numdam.org/item/ASCFPA_1989__93_8_105_0/
LA  - en
ID  - ASCFPA_1989__93_8_105_0
ER  - 
%0 Journal Article
%A Nguyen Van Hung
%A Dinh, Quang Luu
%T Relations between laws of large numbers and asymptotic martingales in Banach spaces
%J Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications
%D 1989
%P 105-118
%V 93
%N 8
%I UER de Sciences exactes et naturelles de l'Université de Clermont
%U http://www.numdam.org/item/ASCFPA_1989__93_8_105_0/
%G en
%F ASCFPA_1989__93_8_105_0
Nguyen Van Hung; Dinh, Quang Luu. Relations between laws of large numbers and asymptotic martingales in Banach spaces. Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications, Volume 93 (1989) no. 8, pp. 105-118. http://www.numdam.org/item/ASCFPA_1989__93_8_105_0/

[1] A. De Acosta, Inequalities for B-valued random vectors with applications to the strong law of large numbers, Ann. Probability 9(1981), p.157-161. | MR | Zbl

[2] P. Assouad, Espaces p-lisses et q-convexes. Inegalites de Burkholder, Seminaire Maurcy-Schwartz (1975), exp XV. | Numdam | MR | Zbl

[3] T.A. Azlarov and N.A. Volodin, The law of large numbers for identically distributed Banach space valued random variables, Teorya Veroyatnostcy i Pim, 26 (1981), p.584-590. | MR | Zbl

[4] J. Elton, A law of large numbers for identically distributed martingale differences, Ann. Probability 9(1981), p.405-412. | MR | Zbl

[5] A. Gut and K.D. Schmidt, Amarts and set function processes Lecture Notes in Math. 1042, Springer-Verlag 1983. | MR | Zbl

[6] Krengel U. and L. Sucheston, On semiamarts, amarts and processes with finite value, Advances in Prob. 4 (1978), p. 197-266. | MR

[7] Dinh Quang Luu, On the class of all processes having a Riesz decomposition, Acta Math. Vietnam. T.6, n.1, (1981), p. 101-107. | MR | Zbl

[8] Dinh Quang Luu, Representation theorems for multivalued (regular) L1-amarts, Math. Scand. 58 (1986), p. 5-22. | MR | Zbl

[9] J. Neveu, Discrete parameter martingales, North-Holland Publ. Co. 1975. | MR | Zbl

[10] G. Pisier, Martingales with values in uniformly convex spaces, Israel J. Math. 20 (1975), p. 226-250. | MR | Zbl

[11] L. Schwartz, Geometry and probability in Banach spaces, Lecture Notes in Math. 852, Springer-Verlag 1981. | MR | Zbl

[12] J. Szulga, On the Lr-convergence, r > 0, for n-1/r Sn in Banach spaces, Bull. Acad. Polon. Sci. 25 (1977), p.1011-1013. | MR | Zbl

[13] J.M. Talagrand, Some structure results for martingales in the limit and pramarts, Ann. Probability 13 (1985), p. 1192-1203. | MR | Zbl

[14] R.L. Taylor, Stochastic convergence of weighted sums of random elements in linear spaces, Lecture Notes in Math. 672, Springer-Verlag 1978. | MR | Zbl

[15] X.C. Wang and M.B. Rao, Some results on the convergence of weighted sums of random elements in Banach spaces, Studia Math., 86 (1987), p.131-153. | MR | Zbl

[16] W.A. Woyczynski, Asymptotic behaviour of martingales in Banach spaces, Lecture Notes in Math. 526 (1976), 273-284. | MR | Zbl

[17] -----, On Marcinkiewicz-Zygmund laws of large numbers in Banach spaces and related rates of convergence, Probab. and Math. Statistics 1 (1980), 117-131. | MR | Zbl

[18] -----, Asymptotic behaviour of martingales in Banach spaces II, Lecture Notes in Math. 939 (1982), 216-225. | MR | Zbl